# SDR SWIA202266470

- Difficulty date: July 21, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 601R13031148
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON ASSY HAS CHAFFING ON L/E (MARKED)     (C-CHECK RO 9/12/2022)    REMOVED OUT-LIMIT AND INSTALLED REPLACEMENT PANEL WITH REPLACEMENT FASTENERS REF DRW. 601R13031 REV K, REF CRJ200 SRM 51-42-06 AND REF CRJ200 SRM 51-42-21, COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY
